# SDR AALA952029

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Seat Row 3h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTING AT SEAT ROW 3H INOPERATIVE.  REPLACED CONNECTOR AT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
